Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 186, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jun 17, 2013, 1:41 AM CDT for Creek County, Osage County, Pawnee County, Oklahoma. It was in force for 64 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2013, 1:41 AM CDT (06:41 UTC)
- Expired
- Jun 17, 2013, 2:45 AM CDT
- In force
- 64 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Creek County, OK, Osage County, OK, Pawnee County, OK
The radar
The Tulsa radar (KINX), 114 km from the middle of the area, began a volume at 06:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 2:10 AM CDT | HAIL 1 | Burbank, OK | 40 TO 50 MPH WIND ALSO REPORTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 17, 1:02 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 6.7 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1228 J/kg
- Mixed-layer CIN
- -117 J/kg
- Mixed-layer LCL
- 1392 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 160 m²/s²
- 0-3 km storm-relative helicity
- 250 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.1
The text
As transmitted, in the capitals the NWS used until 2016.
551
WUUS54 KTSA 170641
SVRTSA
OKC037-113-117-170745-
/O.NEW.KTSA.SV.W.0186.130617T0641Z-130617T0745Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
141 AM CDT MON JUN 17 2013
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CREEK COUNTY IN NORTHEAST OKLAHOMA...
OSAGE COUNTY IN NORTHEAST OKLAHOMA...
PAWNEE COUNTY IN NORTHEAST OKLAHOMA...
* UNTIL 245 AM CDT
* AT 137 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 22 MILES NORTHWEST OF GRAINOLA TO 22 MILES WEST OF
BURBANK TO 40 MILES WEST OF PAWNEE...MOVING SOUTHEAST AT 50 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
BURBANK...GRAINOLA...SHIDLER...RALSTON...FAIRFAX...PAWNEE...
FORAKER...SKEDEE...BLACKBURN...PEARSONIA...MARAMEC...QUAY...
HALLETT...PAWHUSKA...CLEVELAND...HOMINY...JENNINGS...WYNONA...
OSAGE...BIGHEART...SUNSET LAKE...TERLTON...OILTON...OSAGE HILLS
STATE PARK...OKESA AND BARNSDALL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3701 9608 3700 9606 3632 9621 3599 9662
3615 9663 3615 9682 3624 9682 3624 9692
3633 9693 3633 9704 3651 9704 3658 9690
3659 9705 3668 9707 3670 9704 3669 9695
3675 9689 3675 9683 3679 9676 3701 9675
TIME...MOT...LOC 0641Z 296DEG 42KT 3709 9693 3660 9707
3619 9745
$$1 follow-up statement
826
WWUS54 KTSA 170714
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
214 AM CDT MON JUN 17 2013
OKC037-113-117-170745-
/O.CON.KTSA.SV.W.0186.000000T0000Z-130617T0745Z/
CREEK OK-OSAGE OK-PAWNEE OK-
214 AM CDT MON JUN 17 2013
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT FOR
PAWNEE...OSAGE AND NORTHWESTERN CREEK COUNTIES...
AT 213 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM GRAINOLA TO RALSTON TO 25 MILES WEST OF QUAY...MOVING
SOUTHEAST AT 50 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...PAWNEE...
FORAKER...SKEDEE...BLACKBURN...PEARSONIA...MARAMEC...QUAY...
HALLETT...CLEVELAND...PAWHUSKA...JENNINGS...HOMINY...WYNONA...
OSAGE...BIGHEART...SUNSET LAKE...TERLTON...OILTON...PERSHING...
NELAGONEY...WAH SHA SHE STATE PARK...OSAGE HILLS STATE PARK...
OKESA...TALLANT AND BARNSDALL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3701 9608 3700 9606 3632 9621 3599 9662
3615 9663 3615 9682 3624 9682 3624 9692
3633 9693 3633 9704 3651 9704 3658 9690
3659 9705 3668 9707 3670 9704 3669 9695
3675 9689 3675 9683 3679 9676 3701 9675
TIME...MOT...LOC 0715Z 296DEG 42KT 3694 9658 3645 9673
3604 9711
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 12:01 AM CDT, 1 hour 40 minutes earlier.
Area forecast discussion, Jun 17, 12:01 AM CDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1201 AM CDT MON JUN 17 2013 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. FOR THE 6Z TAFS... VFR CONDITIONS WILL PREVAIL AT ALL TAF SITES AS A THUNDERSTORM COMPLEX APPROACHES THE REGION OVERNIGHT. THUNDERSTORMS WITH BRIEF STRONG AND GUSTY WINDS ALONG WITH MVFR CEILINGS AND/OR VISIBILITIES WILL BE POSSIBLE AT ALL TAF SITES AS THE SYSTEM MOVES THROUGH. SCATTERED PRECIPITATION WITH EMBEDDED THUNDERSTORMS WILL LIKELY LINGER THROUGH MUCH OF THE MORNING. CONDITIONS WILL GRADUALLY IMPROVE DURING THE DAY MONDAY INTO MONDAY EVENING. && .PREV DISCUSSION... /ISSUED 617 PM CDT SUN JUN 16 2013/ AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. FOR THE 0Z TAFS... THUNDERSTORMS WILL CONTINUE ACROSS THE AREA FOR THE NEXT COUPLE OF HOURS UNTIL THE LOSS OF DAYTIME HEATING. IT CURRENTLY APPEARS THAT STORMS WILL NOT DIRECTLY AFFECT ANY TAF SITES... SO WILL HAVE ONLY VCTS IN TAFS. OTHERWISE... VFR CONDITIONS WILL PREVAIL AT ALL SITES OVERNIGHT. BETTER CHANCES FOR THUNDERSTORMS WILL OCCUR LATER IN THE FORECAST AS A THUNDERSTORM COMPLEX MOVES ACROSS THE REGION EARLY MONDAY MORNING. TEMPO GROUPS IN ALL TAFS FRAME THIS POTENTIAL ACTIVITY. PREV DISCUSSION... /ISSUED 247 PM CDT SUN JUN 16 2013/ DISCUSSION... ISOLATED TO SCATTERED DIURNAL THUNDERSTORM ACTIVITY IS BEGINNING TO DEVELOP ACROSS PARTS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS...AND SHOULD CONTINUE THROUGH THE REST OF THE AFTERNOON AND INTO EARLY EVENING...WITH COVERAGE DECREASING WITH THE LOSS OF DAYTIME HEATING. ISOLATED SEVERE WIND GUSTS AND HAIL COULD OCCUR WITH THE STRONGEST STORMS...BUT WITH WEAK WIND SHEAR PRESENT...THERE SHOULD NOT BE A LOT OF ORGANIZED SEVERE WEATHER. LATE TONIGHT AND EARLY TOMORROW MORNING...ONE OR MORE STORM COMPLEXES SHOULD DEVELOP ACROSS KANSAS AND MOVE TO THE SOUTH AND SOUTHEAST ACROSS PORTIONS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. THE BIGGEST SEVERE THREAT WILL BE DAMAGING WINDS...WITH MARGINALLY SEVERE HAIL...HEAVY RAIN AND LOCALIZED FLOODING ALSO LIKELY. THE SEVERE STORM THREAT WILL CONTINUE INTO MONDAY AFTERNOON...ESPECIALLY ACROSS AREAS TO THE SOUTH OF ANY OUTFLOW BOUNDARIES REMAINING FROM THE MORNING STORMS. PLENTY OF INSTABILITY AND INCREASED WIND SHEAR DURING THE AFTERNOON WILL KEEP A THREAT OF LARGE HAIL AND WINDS WITH ANY AFTERNOON/EVENING STORMS. COOLER TEMPERATURES AND LOW STORM CHANCES WILL REMAIN ACROSS THE AREA THROUGH THE MIDDLE OF THIS WEEK. THE RIDGE WILL STRENGTHEN ACROSS THE REGION TOWARD THE END OF THE WEEK AND INTO THE WEEKEND...BRINGING BACK THE HOT AND DRY WEATHER. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...06
Hazardous weather outlook, Jun 16, 11:50 PM CDT, 1 hour 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1150 PM CDT SUN JUN 16 2013 ARZ001-002-010-011-019-020-029-OKZ049-053>076-171500- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1150 PM CDT SUN JUN 16 2013 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA... EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...AFTER 100 AM. FLASH FLOOD. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. HEAVY RAIN. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...AFTER 100 AM. DISCUSSION... A LARGE AND SEVERE SQUALL LINE OF THUNDERSTORMS CURRENTLY MOVING INTO NORTHWEST OKLAHOMA WILL SWEEP THROUGH EASTERN OKLAHOMA AND INTO NORTHWEST ARKANSAS OVERNIGHT. DAMAGING WINDS WILL BE THE PRIMARY THREAT ALONG WITH MARGINALLY SEVERE HAIL...ESPECIALLY ALONG AND NORTHWEST OF A MIAMI...TULSA...HUGO LINE WHERE THE HIGHEST INSTABILITY REMAINS. THE THUNDERSTORM LINE MAY WEAKEN SOMEWHAT AS STORMS MOVE INTO EAST CENTRAL OKLAHOMA AND NORTHWEST ARKANSAS LATE TONIGHT...HOWEVER AT LEAST A LIMITED THREAT FOR DAMAGING WINDS WILL REMAIN. IN ADDITION...A FEW STRONG TO SEVERE THUNDERSTORMS MAY DEVELOP AHEAD OF THE MAIN LINE. VERY HEAVY RAINFALL WILL BE LIKELY WITH ALL THUNDERSTORM ACTIVITY OVERNIGHT. ANY AREAS WHERE STORMS MOVE OVER THE SAME LOCATIONS WILL HAVE AN ENHANCED FLOODING THREAT... ESPECIALLY IN AREAS THAT HAVE ALREADY SEEN SIGNIFICANT RAINFALL. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY...SEVERE THUNDERSTORM POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY...NO HAZARDS. FRIDAY...DANGEROUS HEAT POTENTIAL. SATURDAY...DANGEROUS HEAT POTENTIAL. EXTENDED DISCUSSION... A LARGE COMPLEX OF THUNDERSTORMS WILL LIKELY BE ONGOING IN THE MORNING. AN OUTFLOW REINFORCED EAST-WEST ORIENTED FRONTAL BOUNDARY WILL LIKELY BE LAID OUT OVER OKLAHOMA AND ARKANSAS ON MONDAY AFTERNOON. ALONG AND SOUTH OF THE BOUNDARY...THE ATMOSPHERE WILL BE VERY UNSTABLE...AND COMBINE THIS WITH INCREASING NORTHWESTERLY DEEP LAYER SHEAR...THE POTENTIAL FOR SEVERE STORMS INCREASES. VERY LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS. IF A DISCRETE SUPERCELL CAN DEVELOP...THEN AN ISOLATED TORNADO IS POSSIBLE AS WELL. THE STALLED FRONTAL BOUNDARY WILL CONTINUE TO BE THE FOCUS FOR THUNDERSTORM ACTIVITY THROUGH WEDNESDAY. RIDGING WILL BUILD OVER THE REGION ALOFT...AND THIS WILL PUT AN END TO THUNDERSTORM CHANCES FOR THE END OF THE WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, Jun 16, 8:08 PM CDT, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
808 PM CDT SUN JUN 16 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM FLASH FLOOD TALIHINA 34.75N 95.05W
06/16/2013 LE FLORE OK LAW ENFORCEMENT
SEVERAL COUNTY ROADS FLOODED AND IMPASSABLE.
&&
PBSSpecial weather statement, Jun 16, 8:45 PM CDT, 4 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
845 PM CDT SUN JUN 16 2013
OKZ049-073-170245-
PITTSBURG OK-PUSHMATAHA OK-
845 PM CDT SUN JUN 16 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 945 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHERN PITTSBURG AND NORTHWESTERN PUSHMATAHA
AT 845 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER PITTSBURG
COUNTY...MOVING EAST AT 10 MPH..
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3452 9568 3459 9568 3459 9588 3467 9584
3468 9551 3468 9549 3448 9554
TIME...MOT...LOC 0145Z 277DEG 9KT 3462 9580Special weather statement, Jun 16, 8:48 PM CDT, 4 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
848 PM CDT SUN JUN 16 2013
OKZ053-170230-
CHOCTAW OK-
848 PM CDT SUN JUN 16 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 930 PM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
EASTERN CHOCTAW
AT 849 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES EAST OF RAYMOND GARY STATE PARK TO 3 MILES
SOUTH OF SPEER...MOVING SOUTHEAST AT 15 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THESE STORMS INCLUDE...HUGO...GOODLAND...SAWYER...FORT
TOWSON...SWINK...MESSER...KENT...HUSKEY...FALLON...SPEER...APPLE...
HUGO LAKE STATE PARK AND RAYMOND GARY STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.
LAT...LON 3397 9557 3415 9573 3415 9515 3394 9515
3393 9517 3395 9522 3393 9524 3390 9525
TIME...MOT...LOC 0149Z 303DEG 11KT 3399 9522 3406 9553Local storm report, Jun 16, 9:01 PM CDT, 4 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
901 PM CDT SUN JUN 16 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM TSTM WND DMG TALIHINA 34.75N 95.05W
06/16/2013 LE FLORE OK EMERGENCY MNGR
TREE LIMBS UP TO 6 INCHES IN DIAMETER DOWN. ENTIRE TOWN
HAS LOST POWER.
&&
BASSpecial weather statement, Jun 16, 9:06 PM CDT, 4 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
906 PM CDT SUN JUN 16 2013
OKZ049-170300-
PUSHMATAHA OK-
906 PM CDT SUN JUN 16 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1000 PM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
PUSHMATAHA
AT 906 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 15 MILES EAST OF NASHOBA TO 3 MILES SOUTHWEST OF
NASHOBA TO 4 MILES WEST OF EUBANKS...MOVING SOUTHEAST AT 30 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...SOBOL...
CORINNE...DELA...RATTAN...CLOUDY...MOYERS...FINLEY...KOSOMA...SNOW...
NASHOBA...OLETA...EUBANKS...DUNBAR AND CLAYTON LAKE STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3417 9554 3448 9579 3450 9579 3454 9533
3466 9504 3453 9494 3450 9494 3450 9504
3424 9504 3424 9505 3424 9514 3415 9515
TIME...MOT...LOC 0206Z 314DEG 25KT 3454 9494 3443 9522
3442 9563Special weather statement, Jun 16, 10:17 PM CDT, 3 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1017 PM CDT SUN JUN 16 2013
OKZ049-053-170415-
CHOCTAW OK-PUSHMATAHA OK-
1017 PM CDT SUN JUN 16 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1115 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
CHOCTAW AND SOUTHWESTERN PUSHMATAHA
AT 1017 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES NORTHWEST OF KENT TO 2 MILES SOUTHWEST OF
CORINNE...MOVING SOUTHEAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...HUGO...GRANT...GAY...GOODLAND...
SAWYER...FORT TOWSON...SWINK...UNGER...SOPER...MESSER...KENT...
SOBOL...HUSKEY...FALLON...SPEER...APPLE...CORINNE...DELA...RATTAN...
HUGO LAKE STATE PARK AND RAYMOND GARY STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.
LAT...LON 3395 9579 3416 9589 3416 9579 3425 9578
3418 9515 3394 9515 3393 9517 3395 9522
3392 9525
TIME...MOT...LOC 0317Z 293DEG 21KT 3421 9572 3416 9531The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 7:03 PM CDT | Special Weather Statement | TSA | Osage | 42 min |
| Jun 16, 7:19 PM CDT | Special Weather Statement | TSA | Choctaw | 41 min |
| Jun 16, 7:44 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg | 46 min |
| Jun 16, 7:56 PM CDT | Special Weather Statement | TSA | Choctaw | 34 min |
| Jun 16, 8:10 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore | 50 min |
| Jun 16, 8:15 PM CDT | Flash Flood Warning | TSA | LeFlore | 6 hr |
| Jun 16, 8:45 PM CDT | Special Weather Statement | TSA | Pushmataha | 60 min |
| Jun 16, 8:48 PM CDT | Special Weather Statement | TSA | Choctaw | 42 min |
| Jun 16, 8:50 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Pushmataha | 40 min |
| Jun 16, 8:56 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 34 min |
| Jun 16, 9:06 PM CDT | Special Weather Statement | TSA | Pushmataha | 54 min |
| Jun 16, 9:25 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 50 min |
| Jun 16, 10:17 PM CDT | Special Weather Statement | TSA | Choctaw | 58 min |
| Jun 17, 2:43 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee, Washington | 62 min |
| Jun 17, 3:55 AM CDT | Special Weather Statement | TSA | Creek, Nowata, Okfuskee, Okmulgee, Rogers, Tulsa | 35 min |
| Jun 17, 4:06 AM CDT | Special Weather Statement | TSA | Adair | 24 min |
| Jun 17, 4:07 AM CDT | Special Weather Statement | TSA | Craig | 38 min |
| Jun 17, 4:12 AM CDT | Special Weather Statement | TSA | McIntosh, Mayes, Okfuskee, Okmulgee, Wagoner | 33 min |
| Jun 17, 4:44 AM CDT | Special Weather Statement | TSA | Cherokee, McIntosh, Muskogee, Pittsburg | 46 min |
| Jun 17, 5:27 AM CDT | Special Weather Statement | TSA | Haskell, Pittsburg | 48 min |
| Jun 17, 5:34 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Delaware, Mayes, Muskogee | 56 min |
| Jun 17, 6:19 AM CDT | Special Weather Statement | TSA | Haskell, Latimer, LeFlore, Pushmataha, Sequoyah | 26 min |
| Jun 17, 6:43 AM CDT | Special Weather Statement | TSA | Choctaw, LeFlore, Pushmataha | 47 min |
| Jun 17, 7:13 AM CDT | Areal Flood Advisory | TSA | Adair | 3 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.